# SDR DALA2025030801788

- Difficulty date: February 27, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 94,788 hours, 43,313 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3237 DISC: ON LANDING, (AUTOBRAKES SET TO LO), THE AIRCRAFT SLOWED NORMALLY TO 110 KNOTS WITH REV THRUST AND AUTO BRAKES BUT THE DECELERATION CEASED. I USED MANUAL BRAKING @110 TO SLOW AIRCRAFT. C/A: FWD TO MCO/PLAC PER MEL 32-42-04A. NO M PROC. T/ S PER A320 TSM 32-42 & AMM 32-42, NO FAULTS FOUND. NO 30 DAY HISTORY. MEL/PLAC RMVD. (LP: 7255216)
